# SDR DL72S970213

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, I/B SPAR STIFFENER CRACKED AT NR 3 L/E SLAT O/B TRACK.  REPAIRED PER M/M 57-20-21.
